Volume 3, Number 4, 2018


Special issue on Matrix Theory and Optimization dedicated to Professor Adi Ben-Israel on the occasion of his 85th birthday

Preface: Aharon Ben-Tal, Abraham Berman, Yair Censor, Simeon Reich and Alexander J. Zaslavski

Jonathan Barzilai
A spectrum algorithm and optimization notes

B. Bjorkman, L. Hogben, S. Ponce, C. Reinhart and T. Tranel
Applications of analysis to the determination of the minimum number of distinct eigenvalues of a graph

Yair Censor and Maroun Zaknoonr
Algorithms and convergence results of projection methods for inconsistent feasibility problems: a review

Andreas Fischer and Markus Herrich
Newton-type methods for Fritz John systems of generalized Nash equilibrium problems

Johannes Jahn
A derivative-free rooted tree method in nonconvex set optimization

Thomas J. Laffey and Helena Smigoc
Diagonal realizability in the nonnegative inverse eigenvalue problem

Thomas J. Laffey and Helena Smigoc
Integer completely positive matrices of order two

Aaron Melman
Optimization of a Cauchy radius improvement

Shoham Sabach, Marc Teboulle and Sergey Voldman
A smoothing alternating minimization-based algorithm for clustering with sum-min of duclidean norms

Naomi Shaked-Monderer and Abraham Berman
Complete positivity over the rationals

Bit-Shun Tam
On local Perron-Frobenius theory

Sanjo Zlobec
Geometry of local optima

   The 6th Asian Conference on
Nonlinear Analysis and Optimization
5-8 (9) November, 2018 at Okinawa Japan
Okinawa Institute of Science and Technology Graduate University
& ANA Intercontinental Manza Beach Resort

Yokohama Publishers

yokohama publishers